Stochastic acceleration in generalized squared Bessel processes

Davide Valenti, Bernardo Spagnolo, Chichigina, Spagnolo, Dubkov

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

We analyze the time behavior of generalized squared Bessel processes, which are useful for modeling the relevant scales of stochastic acceleration problems. These nonstationary stochastic processes obey a Langevin equation with a non-Gaussian multiplicative noise. We obtain the long-time asymptotic behavior of the probability density function for non-Gaussian white and colored noise sources. We find that the functional form of the probability density functions is independent of the statistics of the noise source considered. Theoretical results are in good agreement with those obtained by numerical simulations of the Langevin equation with pulse noise sources.
Original languageEnglish
Pages (from-to)P02012-1-P02012-16
Number of pages16
JournalJournal of Statistical Mechanics: Theory and Experiment
Volume2015
Publication statusPublished - 2015

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'Stochastic acceleration in generalized squared Bessel processes'. Together they form a unique fingerprint.

Cite this